# SDR AALA201704179023

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 13,552 hours, 5,483 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Detached
- Location: R4 Door
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR PLACARD FALLS OFF DOOR DURING TAKEOFF & LANDING. SECURED THE PLACARD.  CHECKED NORMAL.
